# SDR AALA202009119011

- Difficulty date: August 30, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,211 hours, 5,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480048000
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LT AFT PASSENGER/CREW DOOR CUT OUT LOWER SILL BETWEEN FR 66 AND FR 68 AT S23L.  REPLACED LOWER SILL PER SRM 51-42-11.
